# SDR ASAA2021010133808

- Difficulty date: January 1, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 29,086 hours, 9,358 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 19088
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 29,139 hours, 9,375 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK ZONE TEMP ILLUMINATED ON CONT CAB EXTINGUISH DURING RESET.  GROUNDED-YES.  PERFORMED PACK TEMP CONTROLLER BITE, REF B737-900 FIM 21-62 TASK 801 FOUND NR 2 PTC FAULT "FLT DECK TRIM VALVE".  REMOVED AND REPLACED THE CONTROL CABIN TRIM AIR VALVE, REF B737-900 AMM 21-61-21.  OPERATIONS CHECK GOOD.  NO LEAKS NOTED.  NO FAULTS NOTED.
